# SDR MASA2010122301537

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 35,763 hours, 37,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 2593
- Condition: Inoperative
- Location: Cabin
- Part time: 18,183 hours, 18,604 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNCONTROLLABLE.  MX REPLACED NR 1 POWER SUPPLY, OP CHECKS GOOD.
